# SDR CA961205004

- Difficulty date: November 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW123
- System (JASC): 2770 · Gust Lock Damper System
- Part: Bolts
- Part number: NAS130431
- Condition: Rusted
- Location: Elevator
- Part time: 25,321 hours
- Component: Dhav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLTS THAT HOLD RUBBER BUMPERS TO ELEVATOR GUST LOCK FOUND SEVERELY CORRODED. COULD CAUSE ELEVATOR LOCK UP IF BOLT SEPARATED. FLEET INSPECTION HAS FOUND 7 OF THESE SO FAR. SB 8-55-14 BEING INCORPORATED AND MAY BE FIX.
